Research ArticleOpen accessIn the keywordsA Multiple-Chaotic Approach for SteganographyHaneen H. Alwan, Zahir M. HussainJournal of Computer Science, Vol. 15, Issue 10 · 17 Oct 2019 · 7,427 accessesView PDFCite
2 articles for “Chaotic Maps”
Set a search alertResearch ArticleOpen accessIn the abstractOn the Enlargement of Robust Region of Chaotic Tent Map for the Use in Key Based Substitution-Box (S-Box)Muhammad Asif Khan, Varun JeotiJournal of Computer Science, Vol. 11, Issue 3 · 19 Apr 2015 · 6,934 accessesView PDFCite